# SDR DALA2018092505735

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 44,375 hours, 30,783 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB INSPECTION 5530-01048-01 FOUND CRACK INDICATION IN 1 EA HOLE OF THE RT VERT STAB FWD FLANGE JUST BELOW THE LEADING EDGE SKIN SPLICE AT STA ZFS 52.267. REPAIRED PER ER/A 571712-14AD REV ORIG.
